Chaotifying 2-D Piecewise Linear Maps via a Piecewise Linear Controller Function

E. Zeraoulia
Univ. of Tebessa (12002), Algeria

J.C. Sprott
Univ. Wisconsin Madison, WI 53706, USA


In this paper, we generalize all the existing results in the current literature for the upper bound of a general 3-D quadratic continuous-time system. In particular, we find large regions in the bifurcation parameters space of this system where it is bounded.

Ref: E. Zeraoulia and  J. C. Sprott, Nonlinear Oscillations 13, 328-335 (2010)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.